Follow
Amitabha Tripathi
Amitabha Tripathi
Verified email at maths.iitd.ac.in
Title
Cited by
Cited by
Year
A note on a theorem of Erdős & Gallai
A Tripathi, S Vijay
Discrete Mathematics 265 (1-3), 417-420, 2003
1182003
A short constructive proof of the Erdős–Gallai characterization of graphic lists
A Tripathi, S Venugopalan, DB West
Discrete mathematics 310 (4), 843-844, 2010
792010
The number of solutions to ax+ by= n
A Tripathi
Fibonacci Quarterly 38 (4), 290-293, 2000
662000
Formulae for the Frobenius number in three variables
A Tripathi
Journal of Number Theory 170, 368-389, 2017
612017
A simple criterion on degree sequences of graphs
A Tripathi, H Tyagi
Discrete Applied Mathematics 156 (18), 3513-3517, 2008
582008
On the Frobenius problem for geometric sequences.
A Tripathi
Integers 8 (1), i43. pdf, 2008
252008
On a variation of the coin exchange problem for arithmetic progressions
A Tripathi
Integers 3 (5), 2003
242003
Relation of salivary phosphorus and alkaline phosphatase to the incidence of dental caries in children.
RK Pandey, A Tripathi, S Chandra, A Pandey
The Journal of pedodontics 14 (3), 144-146, 1990
241990
On a linear diophantine problem of Frobenius
A Tripathi
Integers 6, A14, 2006
232006
COVID-19: a worldwide, zoonotic, pandemic outbreak
T Khan, K Agnihotri, A Tripathi, S Mukherjee, N Agnihotri, G Gupta
Altern Ther Health Med 26 (S2), 56-64, 2020
222020
On Sums of Positive Integers That Are Not of the Form ax + by
A Tripathi
The American Mathematical Monthly 115 (4), 363-364, 2008
222008
Constructive extensions of two results on graphic sequences
A Garg, A Goel, A Tripathi
Discrete applied mathematics 159 (17), 2170-2174, 2011
192011
The coin exchange problem for arithmetic progressions
A Tripathi
The American Mathematical Monthly 101 (8), 779-781, 1994
191994
Graphic sequences of trees and a problem of Frobenius
G Gupta, P Joshi, A Tripathi
Czechoslovak Mathematical Journal 57, 49-52, 2007
182007
On the least size of a graph with a given degree set
A Tripathi, S Vijay
Discrete applied mathematics 154 (17), 2530-2536, 2006
162006
Density of M-sets in arithmetic progression
S Gupta, A Tripathi
Acta Arithmetica 89 (3), 255-257, 1999
161999
The Frobenius problem for modified arithmetic progressions
A Tripathi
J. Integer Seq 16 (7), 13.7, 2013
132013
On the density of integral sets with missing differences from sets related to arithmetic progressions
RK Pandey, A Tripathi
Journal of Number Theory 131 (4), 634-647, 2011
132011
A short proof of a theorem on degree sets of graphs
A Tripathi, S Vijay
Discrete applied mathematics 155 (5), 670-671, 2007
132007
On the largest size of a partition that is both s-core and t-core
A Tripathi
Journal of Number Theory 129 (7), 1805-1811, 2009
122009
The system can't perform the operation now. Try again later.
Articles 1–20